MathSciNet Relay Station
MathSciNet bibliographic data
MR2069959 47A05 (15A09)
Djordjević, D. S.; Stanimirović, P. S.; Wei, Y. The representation and approximations of outer generalized inverses. Acta Math. Hungar. 104 (2004), no. 1-2, 1–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement